# SDR DALA2024090308659

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 0529903) Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 400-500H LBL 24. REMOVED AND REPLACED Z CHANNEL FWD CARGO AT STA 400-500I IAW B737 SRM 51-40-02-0G, DWG 143A7500.
